# SDR UPS02439632

- Difficulty date: September 21, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 63,455 hours, 32,969 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Nose W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NOSE W/W BODY STRUCTURE CRACK FOUND AT LH BS 320 VERTICAL BEAM WEB, ONE EACH STAND-OFF HOLE WAS CRACKED BTN #2 & #3 VERTICAL BEAM CLIPS AND 2 STAND-OFF HOLES CRACKED BTN #5 & #6 CLIPS REFER FIG ATTACHED.     VERT BEAM WEB REPLACED PER SRM 51-10-01 P.8.
